# SDR IPXA2016092408591

- Difficulty date: August 31, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA608097N
- Part serial: 246
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MCD FWD PAN GOUGED AND DENTED BS 624 Z=35.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FWD PAN PER DWG ACA7301, SRM 51-33-01, AND 51-35-01.
